Sore

My hips and legs and hands are sore since I finished my radiotherapy is there anything I can use to help myself thank-you x

Hi Leanne :-)

Sorry I can't help with this one other than to suggest you ask your GP or cancer nurse, or MacMillan. Unfortunately where I live there are no extra treats to help with anything as far as I know :-)

Be lucky :-)
Tivoli

I too am suffering from sore joints, my oncologist told me that hrt would help but I've been on it for 3 weeks and still havent noticed any difference.

Hi Ladies Im glad you brought this subject up I am also having painful joints especially my back hips and hands. My Consultant said the \Radiotherapy can damage your Lpmph Nodes so the fluid can build up in areas and cause pain. I wasnt offered HRT is everyone post treatment? I didnt get the all clear at my 6 week appointment because of the pain I was sent for an MRI on Wednesday and get my results in 2 weeks. When do you both get your next scans? xx

Hello all, hope you are well. I didn’t get the all clear on my 4 week appt. I’ve not been offered any HRT, my consultant said he would rather see how I get on. I don’t know if this is to do with my age. I get pain in my knee. I did damage this whilst on treatment. Both my ankles and toes feel so sore and stiff when I stand up after I have been seated or stood for any length of time. Th s is the same for my back and hips.

My first scan is 14th July!!

I'm not getting any more scan I don't think  I go back in October for to see the consultant again for her to have a look and a smear test but my joints are sore I was put on hrt last appointment but they make me crabit and didn't see them helping at all I stopped the patch as it was making my leg sore and a burning feeling in it   

Ladies it sounds like it may be normal following treatment hopefully it will settle down for us all. Leanne I take Paracetamol and Ibuprofen and it helps did your doctor suggest any pain relief? I am going to try one of those Gels you rub in the affected area and see if it helps I will let you know if it is any good.

Hi Loleypezz I have been wonderng how your getting on I hope your doing well? I dont know about you but I felt disappointed I wasnt told my tumour had gone but hopefully we will both get good news soon. I asked my Consultant if my Tumour had gone after my third Brachy and he said no but he would expect the brachy to work weeks after treatment. I have decided not to ask the consultant anymore questions as i think ignorance is bliss.. The Doctor did say I should put my feet up to help with the swelling and a pillow under my feet at night bless him i wonder would he give me that in writing. xx

 

Hi again all :-)

I don't remember soreness particularly, but I did have stiff hips, knees, ankles for a while which made stairs annoying. But, that died down after a few months. I was told that I cannot ever have HRT because my cancer was hormonal? No idea. I was also told it wasn't HPV related so again, no idea.

Be lucky :-)
Tivoli

I'm hoping yous lady's get good news soon I've been taking ibruffen for the pain and I stopped the hrt patches and that has helped me  thinking if yous xx sending all my love 

Hi I had aching hips and back and I took ibuprofen for it as it helps with the inflammation that's going on....don't take if you have kidney problems though x

I too have aching joints but have been on HRT since 2 weeks into my treatment as I suffered from severe migraines. This was back in April. My oncologist thinks it's due to menopause and suggested I just get on with it, so I am... easier said though xx